Ask an expert
Question

26 Sep 2011

Painful nipples
Hi,i have painful nipples and tender breasts.I used the 3 months injection and stopped it in February,i havent had my periods since then.I''ve had severe pimples on my left breast and went to see my GP,gave me antibiotics and told me it was an infection and it cleared.Now the pimples are occuring on my right breast.What could be wrong?
Answer 383 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I don't know what is causing the pimples. This is not a gynae question. You can try Evening Primrose oil for breast tenderness.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote